Differential and Integral Equations
Volume 11

Differentiability with respect to delay

  • Veli-Matti Hokkanen and Gheorghe Moroşanu

    Volume 11, 1998, pages 589-603

A symmetric positive system with nonuniformly characteristic boundary

Almost periodic solutions for a class of Duffing-like systems

  • Vittorio Coti Zelati, Piero Montecchiari, and Margherita Nolasco

    Volume 11, 1998, pages 623-640

A nonlinear parabolic system modelling tissue inflammation

  • Philippe Laurençot and Didier Schmitt

    Volume 11, 1998, pages 641-661

Uniqueness of positive radial solutions of Δu+K(|x|)γ(u)=0

Numerical computations of self-similar blow-up solutions of the generalized Korteweg-de Vries equation

  • Daniel B. Dix and William R. McKinney

    Volume 11, 1998, pages 679-723

Uniqueness of positive radial solutions of $\Delta u+f(|x|,u)=0$

On a periodic boundary value problem with exponential nonlinearities

  • Tonia Ricciardi and Gabriella Tarantello

    Volume 11, 1998, pages 745-753

Energy decay rates for the von Kármán system of thermoelastic plates

On the basic concentration estimate for the Ginzburg-Landau equation

  • Patricio L. Felmer and Manuel del Pino

    Volume 11, 1998, pages 771-779

Approximation results for semigroups generated by multivalued linear operators and applications

Influence of dissipative forces on the stability behavior of the steady motions of Lagrangian mechanical systems with cyclic coordinates

  • Stephen R. Bernfeld, Luigi Salvadori, and Francesca Visentin

    Volume 11, 1998, pages 807-822

Discontinuous implicit elliptic boundary value problems

A note on radial symmetry of positive solutions for semilinear elliptic equations in $R^n$

Nonnegative weak solutions of a porous medium equation with strong absorption

Finite-energy solutions, quantization effects and Liouville-type results for a variant of the Ginzburg-Landau systems in $\mathbb{R}^K$

KdV and BO equations with bore-like data

  • R. Iorio, F. Linares, and M. Scialom

    Volume 11, 1998, pages 895-915

Existence and nonexistence for the exterior Dirichlet problem for the minimal surface equation in the plane

Decay for the solutions of nonlinear abstract damped evolution equations with applications to partial and ordinary differential systems

  • M. Cesarina Salvatori and Enzo Vitillaro

    Volume 11, 1998, pages 223-262

Exponential asymptotic stability in linear delay-differential equations with variable coefficients

  • Tadayuki Hara, Yuko Matsumi, and Rinko Miyazaki

    Volume 11, 1998, pages 263-278

Local regularity of non-resonant nonlinear wave equations

Global stability in nonautonomous Lotka-Volterra systems of “pure-delay type”

Some results on $p$-Laplace equations with a critical growth term

  • Gianni Arioli and Filippo Gazzola

    Volume 11, 1998, pages 311-326

A transport model with adsorption hysteresis

  • M. Peszyńska and R. E. Showalter

    Volume 11, 1998, pages 327-340

An inverse problem of determining a nonlinear term in an ordinary differential equation

A new regularity criterion for steady Navier-Stokes equations

  • Jens Frehse and Michael Růžička

    Volume 11, 1998, pages 361-368

A new approach of strong stabilization of distributed systems

Remarks on a nonhomogeneous model of magnetohydrodynamics

Strong convergence of bounded sequences of solutions of porous medium equations

A free boundary problem for quasilinear elliptic equations in exterior domains

A remark on the continuous dependence on $\phi$ of solutions to $U_T−\Delta\phi(U)=0$

Feedback laws for $N$-person quasi-variational differential games

$N$-species competition in a periodic chemostat

  • Gail S. K. Wolkowicz and Xiao-Qiang Zhao

    Volume 11, 1998, pages 465-491

Some remarks on the method of moving planes

On the count and the classification of periodic solutions to forced pendulum-type equations

  • Marta Calanchi and Massimo Tarallo

    Volume 11, 1998, pages 503-520

Global Sobolev Solutions of Quasilinear Parabolic Equations

Signed solutions for a semilinear elliptic problem

Some results for second order elliptic operators having unbounded coefficients

On self-similar solutions of the thin film equation when $n=3$

On second-order effects in the boundary behaviour of large solutions of semilinear elliptic problems

Continuous dependence on parameters and boundary data for nonlinear P.D.E. coercive case

Multiplicity results for an inhomogeneous nonlinear elliptic problem

Radial solutions of elliptic equations with critical exponents in $\mathbb{R}^N$

  • Paulo C. Carrião, Olimpio H. Miyagaki, and João Carlos Pádua

    Volume 11, 1998, pages 61-68

Global existence for hyperbolic-parabolic systems with large periodic initial data

Asymptotic behaviour of solutions to the Korteweg-de Vries-Burgers equation

  • Kenji Nishihara and Shubha V. Rajopadhye

    Volume 11, 1998, pages 85-93

Well-posedness of the shallow water equations in the presence of a front

On the regularity of the velocity potential in two-dimensional transonic flow

On the nonexistence of periodic radial solutions for semilinear wave equations in unbounded domain

  • Vesa Mustonen and Stanislav PohoŽaev

    Volume 11, 1998, pages 133-145

Critical exponents, special large-time behavior and oscillatory blow-up in nonlinear ODE’s

A compactness theorem for harmonic maps

Global existence and nonexistence for a parabolic system with nonlinear boundary conditions

  • Julio D. Rossi and Noemi Wolanski

    Volume 11, 1998, pages 179-190

A Poincaré index formula for surfaces with boundary

  • Jaume Llibre and Jordi Villadelprat

    Volume 11, 1998, pages 191-199

Space-time estimates for null gauge forms and nonlinear Schrödinger equations